# SDR DL73S041058

- Difficulty date: November 24, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 45,703 hours, 36,388 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65468725
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ATTACH FITTINGS NR 3 AND NR 6 LUGS WORN ON THE AFT FACES DUE TO CORROSION.  REPAIRED IAW ERA 095030-14.
